Translator Disclaimer
March/April 2015 Multiplicity result for some degenerate elliptic problem involving critical exponential growth in $ \mathbb{R}^N$
Sami Aouaoui
Differential Integral Equations 28(3/4): 255-270 (March/April 2015).

Abstract

In this paper, we study some nonhomogeneous degenerate elliptic equation in dimension $ N,$ $ N \geq 3 $ with nonlinearity term having an exponential growth and does not satisfy the Ambrosetti-Rabinowitz (AR) condition. Using a variational tools, we establish the existence of at least two positive solutions.

Citation

Download Citation

Sami Aouaoui. "Multiplicity result for some degenerate elliptic problem involving critical exponential growth in $ \mathbb{R}^N$." Differential Integral Equations 28 (3/4) 255 - 270, March/April 2015.

Information

Published: March/April 2015
First available in Project Euclid: 4 February 2015

zbMATH: 1300.34027
MathSciNet: MR3306562

Subjects:
Primary: 35D30, 35J20, 35J61, 58E05

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 3/4 • March/April 2015
Back to Top